# SDR CA090331004

- Difficulty date: March 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 3,602 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 2710 · Aileron Control System
- Part: Screw
- Part number: AN5158R6
- Condition: Missing
- Location: Rt Aileron
- Component: Aileron Pulley, Cessna, 12200981
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT NOTED HIS AILERON CONTROLS WERE SLUGGISH DURING FLIGHT AND THE CONTROL WHEEL WAS OFF CENTER DURING LEVEL FLIGHT. DURING ROUTINE INSPECTION, IT WAS FOUND THAT THE UPPER AILERON PULLEY BRACKET SCREW AND NUT WERE MISSING. THE PULLEY BRACKET WAS SLIGHTLY BENT OVER CAUSING THE AILERON TENSION TO BE SLACK, THUS CAUSING SLUGGISH CONTROL AND CONTROL COLUMN OFF CENTER FROM NEUTRAL THE MISSING SCREW AND NUT WAS REPLACED.  THE PULLEY BRACKET WAS INSPECTED - NO DEFECTS FOUND. THE AILERON SYS WAS RE-RIGGED AND THE ACFT RETURNED TO SERVICE.
